# SDR UIEA2017112502290

- Difficulty date: November 25, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 92,362 hours, 17,635 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7700 · Engine Indicating System
- Part: Warning Message
- Condition: False Activation
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER LANDING,  EICAS AND STATUS FOR THE RIGHT ENGINE CONTROL.  CLEARED THE STATUS MESSAGE AND PERFORMED MAINTENANCE BITE ON PIMU AND EEC IAW AMM 77-35-00 AND 31-35-00, NO DEFECT NOTED.
